See Alike in...

Alike App

Browser

EncryptCollective

858d

Does anyone else deal with their Antidepressants sending them into a Manic episode?

Top reply
    • Poopyhead3000

      858d

      YES, I don’t even know why, but yes mine does all the time it feels like

    • Chesbro99

      858d

      My bipolar started when I went on too high of a dose of my antidepressants. I needed to change my meds and add 2 other to stabilize my mood

    • EncryptCollective

      858d

      Whenever I’m off my meds I’m in a depressive episode, whenever I take em I enter a manic episode. It’s really difficult trying to decide how I’d rather suffer-

    • Poopyhead3000

      858d

      YES, I don’t even know why, but yes mine does all the time it feels like

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion